See product images above for full product labeling.
ACTIVE INGREDIENT IN EACH TABLET: Ibuprofen 200mg (NSAID)*. INACTIVE INGREDIENTS: colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, polysorbate 80, stearic acid, titanium dioxide. *nonsteroidal anti-inflammatory drug
Do not take more than directed. The smallest effective dose should be used; Adults and children 12 years and older: take 1 tablet every 4 to 6 hours while symptoms persist; If pain or fever does not respond to 1 tablet, 2 tablets may be used; Do not exceed 6 tablets in 24 hours, unless directed by a doctor; Children under 12 years: ask a doctor.
Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. Please see our full disclaimer